# SDR AU000277

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 3224599411
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR STANDBY INDICATOR LAMP SHORT CIRCUIT.
